On the Schur, positive Schur and weak Dunford–Pettis properties in Fréchet lattices
Keywords:
Banach lattices, Fréchet lattices, Schur and positive Schur properties, dual positive Schur property, weak Dunford-Pettis propertyAbstract
We prove some general results on sequential convergence in Fréchet lattices that yield, as particular instances, the following results regarding a closed ideal
How to Cite
Botelho, G., & Luiz, J. L. P. (2021). On the Schur, positive Schur and weak Dunford–Pettis properties in Fréchet lattices. Annales Fennici Mathematici, 46(2), 633–642. Retrieved from https://afm.journal.fi/article/view/110565
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.